# SDR REXA200800018

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 9,428 hours, 7,736 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS SPOILERON CAUTION IN FLIGHT. FOLLOWED QRH MANUAL.  EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET PER CRJ FIM, MESSAGE CLEARED.  OK FOR SERVICE.
